Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 356, Number 2

All articles in this issue are freely accessible.

Asymptotic relations among Fourier coefficients of automorphic eigenfunctions
Scott A. Wolpert.
Trans. Amer. Math. Soc. 356 (2004), 427-456
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2022706
Symmetries of flat rank two distributions and sub-Riemannian structures
Yuri L. Sachkov.
Trans. Amer. Math. Soc. 356 (2004), 457-494
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2022707
A version of Gordon’s theorem for multi-dimensional Schrödinger operators
David Damanik.
Trans. Amer. Math. Soc. 356 (2004), 495-507
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2022708
Simple birational extensions of the polynomial algebra $\mathbb{C}^{[3]}$
Shulim Kaliman, Stéphane Vénéreau and Mikhail Zaidenberg.
Trans. Amer. Math. Soc. 356 (2004), 509-555
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2022709
Truncated second main theorem with moving targets
Min Ru and Julie Tzu-Yueh Wang.
Trans. Amer. Math. Soc. 356 (2004), 557-571
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2022710
The two-by-two spectral Nevanlinna-Pick problem
Jim Agler and N. J. Young.
Trans. Amer. Math. Soc. 356 (2004), 573-585
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2022711
Chern numbers of ample vector bundles on toric surfaces
Sandra Di Rocco and Andrew J. Sommese.
Trans. Amer. Math. Soc. 356 (2004), 587-598
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2022712
The distribution of prime ideals of imaginary quadratic fields
G. Harman, A. Kumchev and P. A. Lewis.
Trans. Amer. Math. Soc. 356 (2004), 599-620
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2022713
Examples of pleating varieties for twice punctured tori
Raquel Díaz and Caroline Series.
Trans. Amer. Math. Soc. 356 (2004), 621-658
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2022714
Variational principles for circle patterns and Koebe’s theorem
Alexander I. Bobenko and Boris A. Springborn.
Trans. Amer. Math. Soc. 356 (2004), 659-689
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2022715
On a conjecture of Whittaker concerning uniformization of hyperelliptic curves
Ernesto Girondo and Gabino González-Diez.
Trans. Amer. Math. Soc. 356 (2004), 691-702
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2022716
Some Picard theorems for minimal surfaces
Francisco J. López.
Trans. Amer. Math. Soc. 356 (2004), 703-733
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2022717
Symmetrization, symmetric stable processes, and Riesz capacities
Dimitrios Betsakos.
Trans. Amer. Math. Soc. 356 (2004), 735-755
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2022718
Deriving calculus with cotriples
B. Johnson and R. McCarthy.
Trans. Amer. Math. Soc. 356 (2004), 757-803
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2022719
The geometry of profinite graphs with applications to free groups and finite monoids
K. Auinger and B. Steinberg.
Trans. Amer. Math. Soc. 356 (2004), 805-851
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2022720